Mathematische Zeitschrift

, Volume 250, Issue 4, pp 775–790

Topological flatness of local models in the ramified case

Article

Abstract.

Local models are schemes defined in terms of linear algebra which can be used to study the local structure of integral models of certain Shimura varieties, with parahoric level structure. We investigate the local models for groups of the form Open image in new window is a totally ramified extension, as defined by Pappas and Rapoport, and show that they are topologically flat. In the linear case, flatness can be deduced from this.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations